Quantcast

Living with Psoriatic Arthritis (PsA)

Sorry guys but this is for women only - period stuff!


#1

I am nearly 54 and in menopause for 5 years now. But…I seem to have got my period these last few days!! I really need to know if this is something I should worry about or if it is because the steroid injection I got last week. Or maybe my first Enbrel injection. Bit concerned and my Dr.'s office isn’t answering. Any of you girls have had a similar experience?


#2

Yes. My periods stopped for around 18 months and then all of a suddenly I had two one month after the other. Freaked out utterly but my gyny said it was just the last hurrah and I shouldn’t have anymore. He was right I didn’t. But you should still get checked out and make sure it’s the same for you.


#3

Yes thanks - I will. It’s so strange after 5 years!!!


#4

I haven’t yet reached menopause, but both steroids and high disease activity mess with my cycle. Enbrel (and later Humira) never seemed to have an effect for me.


#5

I’d be inclined to think it was the steroid injection. I recently had a soft tissue steroid injection around the enthesitis in my elbow and it was one of the possible side-effects listed in the leaflet I was given. I’m the same age as you and also post-menopause, I didn’t have any problems. I’d not be worried if it had happened but I would mention it to my doc just in case they wanted to follow up.


#6

It’s stopped now. Rheumy said go to gyny and gyny not until Monday. Not sure if I should go now…all seems Ok.


#7

I’d still have a chat with the gyny just to be sure.


#8

Just to let you know. Spoke to gyny and he said it’s very likely it’s the steroids. He told me to come in if I get bleeding again. So to all you post meno girls…if you get your “period” after a steroid injection don’t worry too much about it but get it checked out nonetheless.


#9

Glad to read this. I’m 34 and haven’t reached menopause yet but I started prednisone the day my last cycle began and ended up with a 14 day period. Now I’ve had a cycle again and going on day 8 looks like this is happening again. So I’m hoping it’s just the steroids.